|WORY MY HELTH
May 27, 2006
I am taking once a day kaletra,EPZ104057 PACK#503550,EPZ104057 PACK#703547 and for PPD ISONIAZIDWITH VITAMIN B6 MY PROBLEM IS IN SIDE MY MOUTH I HAVE PAINE TONGUE VARY DRAY SOME TIME I CAN NOT EAT MY PRIMERY DC GAVE ME SOME MEDICENE MY TONGUE HOT AND WHITE I AM WORY ABOUT MY HELTH PLACE TEL ME WHAT IHAVE TO DO ?
| Response from Dr. Young
Thanks for your post.
It sounds to me that you could have an oral yeast infection (thrush). Thrush usually isn't a very difficult issue and oral medications can take care of this quite rapidly.
I'd contact your doctor to be evaluated and started on appropriate treatment. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching HIV From Blowjob From A Prostitute
- Burning Urethra After Giving Handjob Worried I Have HIV
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- White Spots After Getting Head Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.